KIT | KIT-Bibliothek | Impressum
Open Access Logo
§
Volltext
URN: urn:nbn:de:swb:90-606686

Non-Markovian correlation functions for open quantum systems

Jin, Jinshuang; Karlewski, Christian; Marthaler, Michael

Abstract:
Beyond the conventional quantum regression theorem, a general formula for non-Markovian correlation functions of arbitrary system operators both in the time- and frequency-domain is given. Weapproach the problem by transforming the conventional time-non-local master equation into dispersed time-local equations-of-motion. The validity of our approximations is discussed and we find that the non-Markovian terms have to be included for short times. While calculations of the
density matrix at short times suffer from the initial value problem, a correlation function has a well defined initial state. The resulting formula for the non-Markovian correlation function has a simple structure and is as convenient in its application as the conventional quantum regression theorem for the Markovian case. For illustrations, we apply our method to investigate the spectrum of the current fluctuations of interacting quantum dots contacted with two electrodes. The corresponding non-
Markovian characteristics are demonstrated.


Zugehörige Institution(en) am KIT Institut für Nanotechnologie (INT)
Institut für Theoretische Festkörperphysik (TFP)
Publikationstyp Zeitschriftenaufsatz
Jahr 2016
Sprache Englisch
Identifikator ISSN: 1367-2630
KITopen ID: 1000060668
HGF-Programm 43.21.02; LK 01
Erschienen in New journal of physics
Band 18
Heft 8
Seiten Art.Nr.: 083038
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page